Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 12, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 2, 2011, 10:22 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 10:22 AM CST (16:22 UTC)
- Expired
- Feb 2, 2011, 3:16 PM CST
- In force
- 5 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
066 WHUS73 KGRB 021622 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1022 AM CST WED FEB 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... .GALE WARNING IS CANCELLED. LMZ541>543-022200- /O.CAN.KGRB.GL.W.0003.000000T0000Z-110202T2200Z/ /O.NEW.KGRB.SC.Y.0012.110202T1622Z-110202T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1022 AM CST WED FEB 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WAVES WILL DIMINISH TO 6 TO 10 FEET. * FREEZING SPRAY IS ALSO EXPECTED. * WINDS:N WIND TO 30 KTS. * WAVES:SUBSIDING TO 6 TO 10 FT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
625 WHUS73 KGRB 022116 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CST WED FEB 2 2011 ...WINDS WILL BECOME SOUTHWEST AND INCREASE LATE TONIGHT... .DEPARTING LOW PRESSURE OVER NEW ENGLAND AND HIGH PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL SHIFT THE WINDS TO THE SOUTHWEST AND INCREASE LATE TONIGHT. LMZ541>543-030530- /O.CAN.KGRB.SC.Y.0012.000000T0000Z-110202T2200Z/ /O.NEW.KGRB.SC.Y.0013.110203T0900Z-110204T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 316 PM CST WED FEB 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 3 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 3 AM CST FRIDAY. * WINDS: WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT. * WAVES: WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 6:31 AM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Feb 2, 6:31 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 631 AM CST WED FEB 2 2011 .UPDATE...ACCUMULATING SNOWS FROM THE SYSTEM PRETTY MUCH DONE. PRIMARY LAKE BAND STILL BRUSHING FAR ERN MANITOWOC COUNTY. BUT WITH WINDS EXPECTED TO GRADUALLY BACK THE NEXT FEW HRS...IT SHOULD REMAIN OFFSHORE. AND IT/S NOT REAL ORGANIZED LOOKING AT THE MOMENT ANYHOW. ALTHOUGH SNOW IS PRETTY MUCH DONE AND BLOWING AND DRIFTING ARE STARTING TO SUBSIDE...PLAN TO LET HEADLINES RUN THEIR COURSE. WL TWEAK FORECAST WORDING...AND UPDATE SHOULD BE OUT SHORTLY. SKOWRONSKI && .PREV DISCUSSION...ISSUED AT 318 AM CST WED FEB 2 2011... SYNOPSIS...A PRETTY QUIET PERIOD ONCE THE INTENSE WINTER STORM EXITS THE SRN PART OF THE AREA TDA. UPR RIDGE ALONG THE WEST COAST OF NOAM WL GRADUALLY SHIFT WWD DURING THE PERIOD. THE DOWNSTREAM FLOW ACRS THE CONUS...WHICH WAS CURRENTLY CONSOLIDATED...WL SPLIT APART AGAIN...WITH MODEST AMPLITUDE NRN STREAM DOMINATING THE WX ACRS THE FCST AREA FOR MUCH OF THE PERIOD. THE FLOW WL TEND TO CONSOLIDATE AGAIN LATE IN THE PERIOD AS THE RIDGE SHARPENS AGAIN BACK OVER THE ERN PAC. DOWNSTREAM...THE TROF OVER THE CONUS WL GET PULLED BACK INTO THE PLAINS AS IT AMPLIFIES. PATTERN FAVORS MAINLY LGT PCPN...AND TIMING WL BECOME AN ISSUE AS THE FLOW FLATTENS. THE DEVELOPING WLY UPR FLOW WL ALLOW MILDER TEMPS TO WORK INTO THE AREA...SO AFTER A COLD START READINGS WL TREND BACK TO SOMEWHAT ABV NORMAL. BUT WITH EXTENSIVE SNOW COVER ACRS THE ENTIRE REGION...AND WITH THE AREA REMAINING NR THE LNGWV TROF POSN...THE WARMING WL BE MODEST. READINGS SHOULD TREND BACK TO AOB NORMAL LATE IN THE PERIOD AS THE LNGWV TROF GETS PULLED WWD AND DEEPENS ACRS THE CENTRAL CONUS. SHORT TERM...TDA/TNGT/THU. SNOW BAND HAS REACHED ITS MAX INTENSITY AND NWD EXTENT. IT WL WEAKEN AND PULL OFF TO THE SE THIS MORNING. WL ALIGN ALL THE SHORT-TERM GRIDS RIGHT AT ISSUANCE TIME. DO NOT ANTICIPATE ANY HEADLINE CHGS WITH THE 4 AM ISSUANCE. COLDER AIR WL SPILL INTO THE AREA TDA IN THE WAKE OF THE DEPARTING STORM. FLOW QUICKLY BECOMES WLY...AND THAT WL CUT-OFF THE INTRUSION OF LAKE SUPERIOR CLDS. SO WENT WITH CLEARING SKIES FM W-E. OVERNIGHT MINS HELD UP WELL...AND THAT SHOULD ALLOW TEMPS TO WARM A BIT MORE THAN WHAT AIR MASS WOULD OTHERWISE ALLOW. STILL...MAXES WL BE BLO NORMAL. COLD AIR WL BE IN PLACE TNGT. SKIES WL BE CLEAR...BUT MODEST SFC PRESSURE GRADIENT WL REMAIN IN PLACE. THAT SHOULD SHOULD KEEP SFC WINDS IN 7-10 MPH RANGE...AND THE RESULTING MIXING WL LIMIT MINS. BUT JUST ADVECTING IN THE AIR FM THE W SHOULD STILL TAKE TEMPS ACRS VIRTUALLY THE WHOLE FCST AREA BLO ZERO. COMBO OF WINDS AND TEMPS SHOULD TAKE WIND CHILLS INTO THE 20 TO 25 BLO RANGE OVERNIGHT. WL ALMOST CERTAINLY NEED A WIND CHILL ADVISORY FOR 03Z-15Z THU. BUT SINCE WE ARE LOOKING AT A LOW-END ADVISORY...WL ALLOW THE WINTER WX HEADLINES TO RUN THEIR COURSE THIS MORNING AND LET THE DAY SHIFT ISSUE THE WIND CHILL ADVISORY AFTER THEY EXPIRE. NOT MUCH GOING ON THU OTHER THAN SOME MID AND HIGH CLDS BRUSHING ACRS THE N. TRENDED TOWARD THE COLDER SIDE OF GUIDANCE SINCE IT OFTEN WARMS THINGS UP TOO QUICKLY ON THE BACK SIDE OF RECEDING ARCTIC HIGHS. LONG TERM...THU NGT THRU NXT TUE. MDLS IN GENERAL AGREEMENT WITH UPR RDGS LOCATED OVR THE ERN PACIFIC AND WRN ATLANTIC...AND A BROAD UPR TROF OVR THE CNTRL CONUS. THIS UPR TROF SHARPENS WITH TIME WITH BLO NORMAL TEMPS EXPECTED NXT WEEK. FCST PBLMS CENTER AROUND TIMING OF WEAK SYSTEMS MOVG THRU/AROUND THIS TROF AND DEPTH OF SNOW POTENTIAL WITH EACH ONE. WEAK SYSTEM OVR ONTARIO CONTS TO PULL EAST AND NOT HAVE ANY IMPACT ON NE WI THU NGT. HI PRES STILL LOCATED OVR THE OHIO RIVER VALLEY AND HELPS TO BRING 'WARMER' WESTERLY WNDS TO NE WI. SOME WEAK WAA DURING THE NGT WITH 8H TEMPS RISING TO AROUND 0C BY DAYBREAK. EXPECT TO SEE SOME INCREASE IN MID/HI CLDS THRU THE NGT WHICH WL ALSO HELP TO HOLD TEMPS UP. IN FACT...MIN TEMPS TO BE ANYWHERE FROM 10 TO 20 DEGS WARMER THAN WED NGT! LOOK FOR READINGS TO SETTLE INTO THE SINGLE DIGITS ABV ZERO. ATTN TURNS TO THE NW WHERE A NEW SYSTEM IS FCST TO BE DROPPING SEWD INTO THE UPR MS VALLEY ON FRI. THIS SYSTEM...COMPRISED OF A SFC LOW/ASSOCIATED CDFNT AND SHRTWV TROF...HAS MODEST MID-LVL FORCING AND ENUF MSTR TO GENERATE LGT SNOW. LATEST TIMING WOULD BRING THE LEADING EDGE OF THIS LGT SNOW INTO CNTRL WI FRI AFTERNOON AND THIS MATCHES PRETTY CLOSE TO THE PREV FCST. MAX TEMPS SHOULD BE CLOSE TO SEASONAL NORMALS WITH LWR TO MIDDLE 20S EXPECTED OVR MUCH OF THE FCST AREA. THIS SYSTEM ENTERS THE WRN GREAT LKS FRI NGT AND SLOWLY STRENGTHENS IN THE PROCESS. THERE IS STILL SOME MINOR TIMING DIFFERENCES AMONG THE MDLS WHICH WOULD IMPACT HOW FAR EAST THE SNOW WL GET. MAY TRY TO TIME (DELAY) THE SNOW GETTING INTO ERN WI TIL AFT MIDNGT...BUT MAIN FOCUS TO BE CNTRL WI AS THE CDFNT PUSHES INTO WRN WI. HAVE MAINTAINED CHC POPS FOR NOW DUE TO THE TIMING DIFFERENCE WITH POTENTIAL OF AN INCH SOMEWHERE IN THE FCST AREA. SNOW CHCS TO PERSIST THRU SAT AS THE SYSTEM SETTLES INTO THE GREAT LKS RGN. CDFNT PUSHES ACROSS THE REST OF WI AND WITH SHRTWVS MOVG THRU THE UPR TROF...WE SHOULD SEE SCT LGT SNOW SHWRS THRU THE DAY. COOLER AIR WRAPPING INTO THE RGN BEHIND THE FNT MAY NOT ALLOW TEMPS TO REACH 30 DEGS AS PREVIOUSLY THOUGHT. HAVE LOWERED MAX TEMPS A COUPLE OF DEGS WITH READINGS RANGING FROM THE MID TO UPR 20S. IT MAY TAKE UNTIL SUNDAY BEFORE THE SNOW CHCS DIMINISH AS THIS SYSTEM APRS TO BE IN NO HURRY TO LEAVE THE RGN. PREFER TO RAISE POPS BACK TO AT LEAST SLGT CHC OVR MOST OF NE WI FOR SAT NGT DUE TO THE PROXIMITY OF THE SHRTWV TROF JUST TO OUR EAST. ANOTHER CONCERN FOR SAT NGT INTO SUNDAY IS LK EFFECT POTENTIAL OVR N-CNTRL WI AS WNDS VEER MORE NW AND 8H TEMPS DROP TO AROUND -11C OVR WRN LK SUPERIOR. DELTA-T VALUES RISE INTO THE LWR TO MIDDLE TEENS WITH LITTLE IF ANY INVERSION TO SPEAK OF. ONLY PBLM IS THAT WNDS MAY BE TOO NORTHERLY OVR SUPERIOR TO SERIOUSLY IMPACT VILAS CNTY. PLENTY OF QSTNS THEREAFTER FOR EARLY NXT WEEK...PRIMARILY FOCUSED ON THE LOCATION AND AMPLITUDE OF THE CNTRL CONUS UPR TROF. THE GFS IS FASTER THAN THE ECMWF WITH THE EWD MOVEMENT OF THE TROF (ALTHO THE 00Z ECMWF DID SPD UP COMPARED TO ITS PREV RUN) AND THIS HAS IMPLICATIONS ON A NEW SYSTEM ROUNDING THE BASE OF THE UPR TROF. A FASTER SOLN WOULD KEEP THIS SYSTEM FAR ENUF TO OUR SOUTH TO BE A NON-FACTOR IN OUR WEATHER. DID NOT MAKE ANY MAJOR CHGS TO EITHER MON OR TUE FOR NOW. AVIATION...MVFR CIGS OFF LAKE SUPERIOR WL PERSIST FOR A TIME IN THE N...BUT SHOULD QUICKLY SHIFT E OF THE AREA TDA. LIFR CIGS AND VSBYS WITH THE HEAVY SNOW OVER THE SE PART OF THE AREA WL GRADUALLY IMPROVE THIS MORNING AS THE SNOW BAND WEAKENS AND SHIFTS OFF TO THE SE. && .GRB WATCHES/WARNINGS/ADVISORIES... BLIZZARD WARNING UNTIL 10 AM CST THIS MORNING FOR WIZ040-048>050. WINTER WEATHER ADVISORY UNTIL 10 AM CST THIS MORNING FOR WIZ022- 038-039-045. &&
Hazardous weather outlook, Feb 2, 9:15 AM CST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 915 AM CST WED FEB 2 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031515- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 915 AM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF BLOWING AND DRIFTING SNOW MAY STILL CAUSE HAZARDOUS TRAVEL IN THE OPEN AREAS OF THE FOX VALLEY AND NEAR LAKE MICHIGAN THROUGH EARLY THIS AFTERNOON. WIND CHILLS TO 25 BELOW ZERO ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-031515- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 915 AM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MPC
In the hours before
Special weather statement, Feb 2, 4:25 AM CST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 425 AM CST WED FEB 2 2011 WIZ022-031-035>040-045-048>050-074-021200- DOOR-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 425 AM CST WED FEB 2 2011 ...NORTHERN EDGE OF INTENSE WINTER STORM AFFECTING EAST-CENTRAL WISCONSIN... AN INTENSE WINTER STORM CONTINUED TO AFFECT THE SOUTHEAST HALF OF WISCONSIN. AT 415 AM...THE NORTHERN EDGE OF THE SNOW BAND FROM THE STORM EXTENDED FROM SOUTHEAST OF LA CROSSE...TO WAUPACA...TO GREEN BAY...TO JUST SOUTH OF STURGEON BAY. THE SNOW BAND WAS STARTING TO WEAKEN...BUT SNOWFALL RATES OF 1/2 TO 1 INCH AN HOUR WERE LIKELY STILL OCCURRING FROM JUST EAST OF WAUTOMA...TO OSHKOSH...TO CHILTON...TO MANITOWOC. NORTH WINDS OCCASIONALLY GUSTING TO 40 MPH WERE COMBINING WITH THE SNOW TO PRODUCE EXTENSIVE BLOWING AND DRIFTING...AND NEAR WHITE-OUT CONDITIONS AT TIMES. TRAVEL IS VERY DIFFICULT...AND SHOULD NOT BE ATTEMPTED EXCEPT IN THE CASE OF AN EMERGENCY. THE SNOW BAND HAD REACHED IT/S NORTHERN MOST EXTENT. IT SHOULD BEGIN SHIFT OFF TO THE SOUTHEAST WITHIN THE NEXT HOUR OR SO. SOUTHERN WISCONSIN WAS TAKING THE BRUNT OF THE STORM. TRAVEL TO SOUTHERN WISCONSIN WAS VIRTUALLY IMPOSSIBLE...AND WILL LIKELY REMAIN SO WELL INTO THE DAY. SKOWRONSKI
Local storm report, Feb 2, 5:43 AM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 AM SNOW 1 E COLOMA 44.03N 89.49W
02/02/2011 M2.5 INCH WAUSHARA WI TRAINED SPOTTER
&&
PATHSpecial weather statement, Feb 2, 5:52 AM CST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 552 AM CST WED FEB 2 2011 WIZ022-031-035>040-045-048>050-074-021330- DOOR-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 552 AM CST WED FEB 2 2011 ...SNOW NOW DIMINISHING... AN INTENSE WINTER STORM CONTINUED TO AFFECT THE SOUTHEAST HALF OF WISCONSIN. AT 545 AM...THE NORTHERN EDGE OF THE SNOW BAND WITH THE STORM EXTENDED FROM SOUTHEAST OF LA CROSSE...TO APPLETON...TO KEWAUNEE. THE SNOW BAND WAS STEADILY WEAKENING...SO ADDITIONAL SNOW ACCUMULATIONS WILL REMAIN UNDER AN INCH. SNOW ACCUMULATIONS SHOULD PRETTY MUCH BE OVER BY 800 AM. NORTH WINDS OCCASIONALLY GUSTING TO 35 MPH WERE PRODUCING EXTENSIVE BLOWING AND DRIFTING. TRAVEL WAS DIFFICULT...AND WILL REMAIN SO EVEN AFTER THE SNOW ENDS. SOUTHERN WISCONSIN TOOK THE BRUNT OF THE STORM. TRAVEL TO SOUTHERN WISCONSIN WAS VIRTUALLY IMPOSSIBLE...AND WILL LIKELY REMAIN SO WELL INTO THE DAY. SKOWRONSKI
Special weather statement, Feb 2, 6:43 AM CST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 643 AM CST WED FEB 2 2011 WIZ022-031-035>040-045-048>050-074-021430- DOOR-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 643 AM CST WED FEB 2 2011 ...ACCUMULATING SNOW ENDING...BUT BLOWING AND DRIFTING TO CONTINUE FOR A WHILE LONGER... THE INTENSE WINTER STORM THAT WAS BATTERING THE SOUTHEAST HALF OF WISCONSIN WAS STARTING TO PULL AWAY FROM THE AREA. THE SNOW BAND WITH THE STORM WAS RAPIDLY WEAKENING...SO LITTLE ADDITIONAL SNOW ACCUMULATION IS EXPECTED. NORTH WINDS GUSTING TO 30 MPH WERE STILL PRODUCING SOME BLOWING AND DRIFTING OF THE SNOW. TRAVEL WAS HAZARDOUS...AND WILL REMAIN SO EVEN AFTER THE SNOW ENDS. SOUTHERN WISCONSIN TOOK THE BRUNT OF THE STORM. TRAVEL TO SOUTHERN WISCONSIN WAS VIRTUALLY IMPOSSIBLE...AND WILL LIKELY REMAIN SO WELL INTO THE DAY. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 2:45 PM CST | Wind Chill Advisory | GRB | Brown, Calumet, Florence, Forest, Kewaunee, Langlade and 15 more | 19 hr |
| Feb 2, 3:16 PM CST | Small Craft Advisory | GRB | 60 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.